Correlation over time for citations to mathematics articles
Version of Record online: 18 JAN 2013
© 2013 ASIS&T
Journal of the American Society for Information Science and Technology
Volume 64, Issue 3, pages 455–463, March 2013
How to Cite
Lercher, A. (2013), Correlation over time for citations to mathematics articles. J. Am. Soc. Inf. Sci., 64: 455–463. doi: 10.1002/asi.22776
- Issue online: 20 FEB 2013
- Version of Record online: 18 JAN 2013
- Manuscript Accepted: 2 JUL 2012
- Manuscript Revised: 29 JUN 2012
- Manuscript Received: 26 MAR 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!